# SDR AALA202507080791

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 31,645 hours, 12,112 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: D55982003200051
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND HORIZONTAL STABILIZER ELEVATOR #6 HINGE FITTING BOLT WORN. REPLACED BOLT PER AMM 55-16-42.
